Follow
Liming Ma
Liming Ma
Verified email at yzu.edu.cn
Title
Cited by
Cited by
Year
Optimal locally repairable codes via elliptic curves
X Li, L Ma, C Xing
IEEE Transactions on Information Theory 65 (1), 108-117, 2018
1042018
Construction of optimal locally repairable codes via automorphism groups of rational function fields
L Jin, L Ma, C Xing
IEEE Transactions on Information Theory 66 (1), 210-221, 2019
892019
Construction of asymptotically good locally repairable codes via automorphism groups of function fields
X Li, L Ma, C Xing
IEEE Transactions on Information Theory 65 (11), 7087-7094, 2019
202019
Towards a characterization of subfields of the Deligne–Lusztig function fields
A Bassa, L Ma, C Xing, SL Yeo
Journal of Combinatorial Theory, Series A 120 (7), 1351-1371, 2013
202013
Constructive asymptotic bounds of locally repairable codes via function fields
L Ma, C Xing
IEEE Transactions on Information Theory 66 (9), 5395-5403, 2020
132020
On subfields of the Hermitian function field involving the involution automorphism
L Ma, C Xing
Journal of Number Theory 198, 293-317, 2019
102019
On automorphism groups of cyclotomic function fields over finite fields
L Ma, C Xing, SL Yeo
Journal of Number Theory 169, 406-419, 2016
102016
The asymptotic behavior of automorphism groups of function fields over finite fields
L Ma, C Xing
Transactions of the American Mathematical Society 372 (1), 35-52, 2019
52019
The group structures of automorphism groups of elliptic curves over finite fields and their applications to optimal locally repairable codes
L Ma, C Xing
Journal of Combinatorial Theory, Series A 193, 105686, 2023
42023
Binary sequences with a low correlation via cyclotomic function fields
L Jin, L Ma, C Xing
IEEE Transactions on Information Theory 68 (5), 3445-3454, 2022
42022
A new construction of nonlinear codes via rational function fields
L Jin, L Ma, C Xing
IEEE Transactions on Information Theory 67 (2), 770-777, 2020
42020
Optimal and asymptotically good locally repairable codes via propagation rules
JY Chen, S Liu, L Ma, TY Wu, C Xing
IEEE Transactions on Communications, 2023
32023
A new construction of nonlinear codes via algebraic function fields
S Liu, L Ma, TY Wu, C Xing
IEEE Transactions on Information Theory 69 (9), 5640-5647, 2023
12023
Good locally repairable codes via propagation rules
S Liu, L Ma, T Wu, C Xing
arXiv preprint arXiv:2208.04484, 2022
12022
Constructions of block codes from algebraic curves over finite fields.
L Ma, C Xing
Surveys in Combinatorics, 295-324, 2015
12015
Encoding of algebraic geometry codes with quasi-linear complexity
S Li, S Liu, L Ma, Y Wan, C Xing
arXiv preprint arXiv:2407.04618, 2024
2024
Asymptotic construction of locally repairable codes with multiple recovering sets
S Li, S Liu, L Ma, C Xing
arXiv preprint arXiv:2402.09898, 2024
2024
Binary sequences with a low correlation via cyclotomic function fields of odd characteristic
X Hu, L Jin, L Ma, C Xing
IEEE Transactions on Information Theory, 2023
2023
A representation of Galois dual codes of algebraic geometry codes via Weil differentials
J Li, L Ma
JUSTC 53 (12), 1208-1-1208-7, 2023
2023
Binary sequences with a low correlation via cyclotomic function fields with odd characteristics
L Jin, L Ma, C Xing
arXiv preprint arXiv:2210.12647, 2022
2022
The system can't perform the operation now. Try again later.
Articles 1–20